Announcement

Collapse
No announcement yet.

Macrobid and Yeast??

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Roxie2007
    replied
    Hi I use MSM gel. It works great for urethra pain. You can read about it on their website jacoblab.com Roxie

    Leave a comment:


  • Angeles
    replied
    Macrobid....

    I was also told by 2 urologists that Macrobid is extreted in the bladder only not in the vagina "and it won't cause a yeast infection"....(Yeah right) I ended up with bad yeast infections on Macrobid, just like Cipro, then I wanted to give it a try again and took Macrodantin (which is 1/4 a daily dosis of antibiotic (same thing as macobid but half) to prevent UTIs after sex, and I'll get a yeast infection after ONLY 1 PILL! so whoever came up with the theory thast Macrobid doesn't give you a yeats infection....is...WRONG.
    There may be some lucky ones that doesn't get a yeast infection with macrobid or with any antibiotic. I didn't used to get yeast infections when I was on my twenties of before when taking antibiotics for other reasons. But once you are prone to yeast, you get it under any type of antibiotic and you have to take preventitive nmeasures:
    1-Get a prescription for diflucan along with you presciption for antibiotic. take it at the same time. ASK the doctor, they won't volunteer it.
    2-put some OTC yeast cream IF you can tolerate it OR boric acid IF you can tolerate.
    3-Take probiotics on a regular basis and double the amounts when you are on antibiotics. Don't wati until you start antibiotics to start taking probiotics for the first time.....unless you never got a yeast infection in your life.

    Leave a comment:


  • Diane Marie
    replied
    What is MSM

    MSM is new to me. What is it?

    Leave a comment:


  • Roxie2007
    replied
    HI! Cipro and the PPI's that I take give me severe yeast issues. I have to fight it constantly. I take a great Probiotic that my surgeon recommended and I eat yogurt that has good stuff in it. It really does help. Roxie

    Leave a comment:


  • tabasco32
    replied
    make sure you girls take some good probiotics or yougurt that has them. The macrobid, cipro, and flagyl are literally killing me!! I have no good bacteria in my gut and the bad took over probiotics will stop the bad bacteria and put in good.

    Leave a comment:


  • GriffsMommy
    replied
    Yea, I thought the Monistat worked but it didn't so I did call the uro's office today and they called in Diflucan for me. I'm just waiting for Griffin to go to sleep and then I'll go back it up.

    Leave a comment:


  • Diane Marie
    replied
    yeast

    ask your doc for Diflucan. It's a pill that you take orally for yeast infection. If he can put you on a regimen while you're taking the macrobid, it may be a big help to you. I use to use Monistat over and over again and it ended up destroying my nerve endings in such a way that I had vulvar pain all of the time (a.k.a. vulvodynia).

    I'm on Cipro right now, because I can't take Macrobid, and I will be taking Diflucan once a week till I'm done taking the Cipro. So far so good.

    I feel for you.

    Good Luck,
    Diane

    Leave a comment:


  • GriffsMommy
    replied
    I went out and bought the Monistat yesterday and used it last night. I ended up feeling 1000 times worse when I woke up this morning. I could barley sit down I was so sore and irrated. When I got to work (oh Joy) I put on some of the cream that they give you for the external area and that did help. Now I just have a dull kind of throb and I'm still a little bit tender but it is a lot better. It seems to have set my bladder off though. I called the uro today though and just explained that I'm going crazy and the nurse agreed that we should move my appt up because the Macrobid is obviously not working so I'm going back on March 30th instead of April 10th which I'm happy about.

    Leave a comment:


  • Roxie2007
    replied
    HI Griff'smom,
    That really does suck that we always manage to get those infections at the MOST in opportune (sp?) time! LOL I hope it gets better before the weekend at least! lol Roxie

    Leave a comment:


  • Katrina
    replied
    It may be possible for an antibiotic to be less likely to give you yeast than others but with the reason an antibiotic gives you yeast is because it kills good bacteria as well as bad...it will still increase your risk.

    Leave a comment:


  • GriffsMommy
    replied
    I've actually never taken it before now so when he said it didn't cause yeast infections like wide spectrem antibiotics I believed him. Gosh darn it, hubby and I were going to try to have some lovin' tonight and now I'm all itchy and sore. I hate this crap!!!
    Thanks so much for the reply though Roxie!

    Leave a comment:


  • Roxie2007
    replied
    HI! Sorry to say....Macrobid gave me yeast every time I used to use it...and that was often. If it didn't give you a problem before......maybe it is now because you are taking it a longer period of time. I'd say get some yeast cream before it gets worse......cause those things are miserable! Roxie

    Leave a comment:


  • GriffsMommy
    started a topic Macrobid and Yeast??

    Macrobid and Yeast??

    As many may already know I've been on Macrobid for almost 3 weeks now. My uro had me take 2 Macrobid for 10 days and then after that wanted me to take one a day for the next four weeks. He told me that Macrobid was an antibiotic that does not cause yeast infections. Tonight I'm starting to feel really really itchy like I might have a yeast infection. I haven't had one in a couple of years so they are not a common thing for me. I used to only get them when I was on an antibiotic for a sinus infection or something. Even though Macrobid does not normally cause yeast infections because it is specific for the urinary tract is it possible that is causing a yeast infection in me? If anybody has gotten a yeast infection from the Macrobid I would really appreciate your input. I'm going to wait it out tonight and if I still have the symptoms tomorrow then I'll have to go buy some of the OTC cream to treat it.
Working...
X